# SDR HALA20240421109

- Difficulty date: April 18, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08092
- Aircraft time: 20,386 hours, 4,330 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS-APU AUTO SHUTDOWN X2. REPLACED IGNITION UNIT & IGNITER PLUG PER AMM 49-41-38/ AMM 49-41-41. APU ECB TEST GOOD + OPS TEST GOOD. OK FOR SVC.
